Tohoku Mathematical Journal

On derivations of nilpotent Lie algebras

Terukiyo Satô

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 17, Number 3 (1965), 244-249.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243546

Digital Object Identifier
doi:10.2748/tmj/1178243546

Mathematical Reviews number (MathSciNet)
MR0185044

Zentralblatt MATH identifier
0131.03201

Subjects
Primary: 17.30

Citation

Satô, Terukiyo. On derivations of nilpotent Lie algebras. Tohoku Math. J. (2) 17 (1965), no. 3, 244--249. doi:10.2748/tmj/1178243546. https://projecteuclid.org/euclid.tmj/1178243546


Export citation

References

  • [1] N. JACOBSON, A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc, 6(1955), 281-383.
  • [2] S. TOGO, On the derivation algebras of Lie algebras, Canadian Journ. Math., 13(1961), 201-216.